# SDR AALA2018110219018

- Difficulty date: October 4, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY FOUND ON RUDDER HINGE ARM FITTING NR 4.  REPLACED THE RUDDER HINGE ARM FITTING IAW SRM 51-72-11, AND DRAWING  D55371041.
